Instability and singularity of projective hypersurfaces

Cited 0 time in webofscience Cited 0 time in scopus
23 Viewed 10 Downloaded
Title
Instability and singularity of projective hypersurfaces
Author(s)
Cheolgyu Lee
Publication Date
2018-12
Journal
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.146, no.12, pp.5015 - 5023
Publisher
AMER MATHEMATICAL SOC
Abstract
In this paper, we will show that the Hesselink stratification of a Hilbert scheme of hypersurfaces is independent of the choice of Pl¨ucker coordinate and there is a positive relation between the length of Hesselink’s worst virtual 1-parameter subgroup and multiplicity of a projective hypersurface.
URI
https://pr.ibs.re.kr/handle/8788114/5312
ISSN
0002-9939
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_CGL_Instability and singularity of projective hypersurfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse